I used tramadol and I cant sleep, since then my heart starts breathing very fast and Im very scared?
Question posted by ropoade on 3 March 2014
Last updated on 9 March 2014 by Delila
Hi, i just wondered how you are doing now? If the side effects lasted very long?
I agree about what they are saying about the anxiety. As for the Tramadol, when I was taking it, I had been taking approx 3 months. About the beginning of the 3rd month I would take it and then I would feel drowsy and tired and then about 30 minutes later I was awake. I thought that I was just thinking about to much stuff. Stressing myself out. So I tried taking it earlier in the evening and the same thing happened. I went back to my doctors and told him about what was happening and he said that my body was use to the medicine and was having the side effect of insomnia. Insomnia is a side effect for tramadol. Go see your doctor and let them know about it. That's if you've been taking it for a period of time like me. But if you just started it and your having that side effect. You need to see your doctor and tell them right away.
Your letting your mind take over and then the more you think about it the more anxiety you'll have. When your heart starts beating hard and your breathing rate increases, just try to relax by telling yourself nothing is wrong, I know I'm fine and this is just anxiety. As for the tramadol not allowing you to sleep, I think it's probably rather the anxiety isn't allowing you to sleep. I know how crippling anxiety can be! Don't worry the more you take the Tramadol the better you'll feel!
Ok, take some slow deep breaths and try to relax, its just making it worse, to worry. If you're not used to it it can cause you to have a little jumpiness and anxiety, and can speed your heart up a bit. Its not going to hurt you. The effects will lessen gradually and be gone in 4-6 hrs.
- Tramadol uses and safety info
- Tramadol information for Healthcare Professionals (includes dosage details)
- Side effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.